Quasiclassics and Spectra for the $N$-Particle Schrödinger Equation
Matematičeskie zametki, Tome 70 (2001) no. 1, pp. 146-149
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2001_70_1_a15,
author = {V. V. Kucherenko},
title = {Quasiclassics and {Spectra} for the $N${-Particle} {Schr\"odinger} {Equation}},
journal = {Matemati\v{c}eskie zametki},
pages = {146--149},
year = {2001},
volume = {70},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2001_70_1_a15/}
}
V. V. Kucherenko. Quasiclassics and Spectra for the $N$-Particle Schrödinger Equation. Matematičeskie zametki, Tome 70 (2001) no. 1, pp. 146-149. http://geodesic.mathdoc.fr/item/MZM_2001_70_1_a15/
[1] Bogolyubov N. N., Izv. AN SSSR. Ser. fiz., 11:1 (1947), 77–90 | MR
[2] Bogolyubov N. N., Bogolyubov N. N. (ml.), Vvedenie v kvantovuyu statisticheskuyu mekhaniku, Nauka, M., 1984
[3] Maslov V. P., Shvedov O. Yu., Dokl. RAN, 335:1 (1994), 42–46
[4] Kucherenko V. V., Maslov V. P., Dokl. RAN, 348:2 (1996), 169–172 | MR
[5] Billingsley P., Probability and Measure, John Wiley Sons, New York, 1986 | Zbl